# SDR WTAA970104

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201YW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120201
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay Box
- Part number: 12043270501
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FAT - RIGHT MAIN GEAR RED A/B TRANSIT LIGHT REMAINS ILLUMINATED WHEN GEAR SELECTED UP.  MAINTENANCE REPLACED LANDING GEAR RELAY BOX.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
